# SDR AALA202105043489

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON PASSENGER CREW DOOR 842 DOOR STOPS FORWARD POSITIONS 2, 3, 4, 5, 6 AND AFT POSITIONS 2, 3, 4, 5. REPLACED 9 DOOR STOPS PER AMM 52-13-31-400-002-A.
